# SDR 2004UALA00779

- Difficulty date: August 20, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 34,131 hours, 12,145 cycles
- Engine: Iae V2527A5
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Part number: D9347025400000
- Condition: Loose
- Location: Hyd System
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO LOSS OF HYDRAULIC SYSTEM.  *S/D*  AIRCRAFT EXPERIENCED GREEN HYDRAULIC QUANTITY LOSS INFLIGHT.  FOUND B-NUT LOOSE AT BRAKE PRESSURE ACCUMULATOR.  TIGHTENED B-NUT, NO LEAKS.
